# SDR CALA2023042101202

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 74,776 hours, 32,084 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: NA
- Condition: Corroded
- Location: R-1 Door Fr20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R-1 DOOR CUTOUT FR 20 JUST ABOVE GIRT BAR FITTING HAS CORROSION PER HAECO LCQ N/R 9298512/40512 GEN BY V926223 WEB FACE AT Z-520 FLOOR LEVEL PER PART 3 OF THE LATEST REVISION AIRCRAFT FLIGHT CYCLES OF ECRA 5311-02975 ON OR BEFORE THE AIRCRAFT REACHES 50984 TOTAL INTERIM REPAIR ACCOMPLISHED IAW ECRA 5311-02795 WITH NO DEVIATIONS. ACCOMPLISH A PERMANENT REPAIR ON THE RH FR20 FORWARD
